# SDR DALA12001736311

- Difficulty date: June 13, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,062 hours, 7,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND UPPER DECK LEFT EMERGENCY DOOR CHECK LIGHT INOPERATIVE. REPLACED POWER SUPPLY, BATTERY AND SWAPED ANNUNCIATOR.
